Two-dimensional soliton cellular automaton of deautonomized Toda-type

A. Nagai, T. Tokihiro, J. Satsuma, R. Willox, K. Kajiwara

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A deautonomized version of the two-dimensional Toda lattice equation is presented. Its ultra-discrete analogue and soliton solutions are also discussed.

Original languageEnglish
Pages (from-to)301-309
Number of pages9
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume234
Issue number4
DOIs
Publication statusPublished - Sep 29 1997
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this